A member asked:

If i was taking ativan (lorazepam) for panic attacks will it cause seizures once i am sucefully weaned off i am down to 0.25mg a day could i stop it now?

4 doctors weighed in across 2 answers
Dr. Donald Alves answered

Specializes in Emergency Medicine

Rapid withdrawl of high-dose benzodiazepines could potentially cause seizures. However, at the dose you report, there would be no risk attributable to the medication if you stopped it.

Answered Feb 4, 2021

5.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. William Singer answered

Specializes in Pediatric Neurology

If you do not have an underlying seizure disorder, weaning from Ativan (lorazepam) will not cause seizures. Even if you have had seizures, weaning from Ativan (lorazepam) should not activate them.

Answered Apr 5, 2015

3k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...